MAUDE Adverse Event Report: K2M, INC. POLYAXIAL SCREW; SIZE Ø5.0X30 MM; POSTERIOR CERVICAL SCREW SYSTEM

K2M, INC. POLYAXIAL SCREW; SIZE Ø5.0X30 MM; POSTERIOR CERVICAL SCREW SYSTEM
Model Number 7601-05030
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of q3 2022 records summarized as a part of the fda voluntary malfunction summary reporting program.This report captures one instance of intraoperative yukon polyaxial screw fracture.The associated procedure was completed successfully by replacing the fractured screw.There was a 30-minute surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Lot 23ga (1): device not returned by user.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Lot 23ga (1): manufacture date 22 june 2021, device not returned.

Brand Name
POLYAXIAL SCREW; SIZE Ø5.0X30 MM
Common Device Name
POSTERIOR CERVICAL SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key15695227
Report Number3004774118-2022-00369
Device Sequence Number15144378
Product Code NKG
UDI-Device Identifier10888857350021
UDI-Public10888857350021
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K171444
Number of Events Summarized1
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7601-05030
Device Catalogue Number7601-05030
Device Lot Number23GA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2022
Supplement Date Received by Manufacturer01/01/2023
Initial Report FDA Received Date10/29/2022
Supplement Report FDA Received Date01/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexFemale